Követés
R P Pant
R P Pant
Department of Mathematics, Kumaun University,D S B Campus, Nainital
E-mail megerősítve itt: kunainital.ac.in
Cím
Hivatkozott rá
Hivatkozott rá
Év
Common fixed points of noncommuting mappings
RP PANȚ
Journal of Mathematical Analysis and Applications 188 (2), 436-440, 1994
6711994
Common fixed point theorems for contractive maps
RP Pant
Journal of Mathematical Analysis and Applications 226 (1), 251-258, 1998
3651998
Common fixed points of four mappings
RP Pant
Bull. Cal. Math. Soc. 90, 281-286, 1998
3071998
Discontinuity and fixed points
RP Pant
Journal of mathematical analysis and applications 240 (1), 284-289, 1999
2261999
A common fixed point theorem under a new condition
RP Pant
Indian Journal of Pure and Applied Mathematics 30 (2), 147-152, 1999
1981999
Common fixed points of Lipschitz type mapping pairs
RP Pant
Journal of Mathematical Analysis and Applications 240 (1), 280-283, 1999
1201999
R-weakly commutativity and common fixed points
RP Pant
Soochow Journal of Mathematics 25, 37-42, 1999
1001999
Common fixed points under strict contractive conditions
RP Pant, V Pant
Journal of Mathematical Analysis and Applications 248 (1), 327-332, 2000
992000
Weak reciprocal continuity and fixed point theorems
RP Pant, RK Bisht, D Arora
ANNALI DELL'UNIVERSITA'DI FERRARA 57, 181-190, 2011
882011
Fixed points and continuity of contractive maps
A Pant, RP Pant
Filomat 31 (11), 3501-3506, 2017
832017
Common fixed points of four mappings in a fuzzy metric space
P Balasubramaniam, S Muralisankar, RP Pant
Journal of Fuzzy Mathematics 10 (2), 379-384, 2002
832002
A remark on discontinuity at fixed point
RK Bisht, RP Pant
Journal of Mathematical Analysis and Applications 445 (2), 1239-1242, 2017
782017
A remark on common fixed points of four mappings in a fuzzy metric space
RP Pant, K Jha
JOURNAL OF FUZZY MATHEMATICS. 12, 433-438, 2004
722004
Rate of convergence for the modified Szász–Mirakyan operators on functions of bounded variation
V Gupta, RP Pant
Journal of Mathematical Analysis and Applications 233 (2), 476-483, 1999
721999
Analysis of agricultural crop yield prediction using statistical techniques of machine learning
J Pant, RP Pant, MK Singh, DP Singh, H Pant
Materials Today: Proceedings 46, 10922-10926, 2021
702021
On discontinuity problem at fixed point
RP Pant, NY Özgür, N Taş
Bulletin of the Malaysian Mathematical Sciences Society 43, 499-517, 2020
632020
R-weak commutativity and common fixed points of noncompatible maps
RP Pant
Ganita 49 (1), 19-27, 1998
601998
Common fixed points of two pairs of commuting mappings
RP Pant
Indian J. Pure Appl. Math. 17 (2), 187-192, 1986
551986
Occasionally weakly compatible mappings and fixed points
RP Pant, RK Bisht
Bulletin of the Belgian Mathematical Society-Simon Stevin 19 (4), 655-661, 2012
542012
Common fixed point theorems under a new continuity condition
RP Pant, RK Bisht
ANNALI DELL'UNIVERSITA'DI FERRARA 58, 127-141, 2012
512012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20